[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Bleeding in Quick Set

I've been pumping for about 3 weeks now with MiniMed's Paradigm using the Quick Sets.  Yesterday, about 24 hours after doing a set change, I noticed a small amount of blood appear in the ring around the cannula in the Quick Set.  So I changed out the set and moved the site, and it happened again today.  Again, it was fine for the first 24 hours, but I don't know why it's happening.  "Pumping Insulin" says to change out the set immediately whenever this happens as the blood may dilute the insulin and decrease its action, resulting in a high blood sugar.  My numbers have been excellent, so this doesn't seem to be the case.  I'm just wondering if any of you ever have this problem and is it really necessary to change the site right away?  I really don't want to change my site every day.  Any information would be appreciated.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml